# SDR DALA2018072504672

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 63,518 hours, 49,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DOOR 2 LEFT INOP. REMOVED AND REPLACED TWO EMERGENCY 'D' CELL BATTERIES FOR THE OVER EMERGENCY LIGHTS AT DOOR 2L. OPERATIONAL CHECK GOOD IAW AMM 33-50. P/N AD4002P.
